# SDR SWIA2018092745096

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 38,607 hours, 33,044 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING. NOSE GEAR WOULD NOT RETRACT. (FLT#4574) CLOSED PERFORMED FULL OIL AND NITROGEN SERVICE ON THE NLG ASSY IAW AMM. JACKED AIRCRAFT AND PERFORMED GEAR SWINGS IAW AMM. ALL OPS CHECKS ARE GOOD.
